Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 154, NWS Atlanta, GA

June 13, 20139 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 13, 2013, 8:27 PM EDT for 9 counties in Georgia. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2013, 8:27 PM EDT (00:27 UTC)
Expired
Jun 13, 2013, 9:15 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Carroll County, GA, Cobb County, GA, Coweta County, GA, Douglas County, GA, Fayette County, GA, Fulton County, GA, Haralson County, GA, Paulding County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 47 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 8:36 PM EDTTSTM WND DMG2 S Douglasville, GASEVERAL TREES ARE REPORTED DOWN ON HUEY ROAD...HILLSIDE DRIVE AND REYNOLDS ROAD. SOME POWER OUTAGES REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 6:28 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1305 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1588 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.4
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

191 
WUUS52 KFFC 140027
SVRFFC
GAC045-067-077-097-113-121-143-223-233-140115-
/O.NEW.KFFC.SV.W.0154.130614T0027Z-130614T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EDT THU JUN 13 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COBB COUNTY IN NORTH CENTRAL GEORGIA
  DOUGLAS COUNTY IN NORTH CENTRAL GEORGIA
  NORTHWESTERN FAYETTE COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHWESTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA
  CARROLL COUNTY IN NORTHWEST GEORGIA
  HARALSON COUNTY IN NORTHWEST GEORGIA
  SOUTHERN PAULDING COUNTY IN NORTHWEST GEORGIA
  SOUTHERN POLK COUNTY IN NORTHWEST GEORGIA
  NORTH CENTRAL COWETA COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 915 PM EDT

* AT 822 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 8 MILES EAST OF AUSTELL TO DOUGLASVILLE
  TO 6 MILES WEST OF DALLAS TO CEDARTOWN...MOVING SOUTH AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BUCHANAN...VILLA RICA...TEMPLE...TALLAPOOSA...CHATTAHOOCHEE HILL
  COUNTRY...BREMEN...UNION CITY...FAIRBURN...WACO...PALMETTO...MOUNT
  ZION...TYRONE...CARROLLTON...WHITESBURG AND BOWDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FRIDAY
MORNING FOR NORTHERN GEORGIA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 900 PM EDT THURSDAY EVENING FOR NORTHERN
GEORGIA.

&&

LAT...LON 3390 8460 3374 8456 3369 8448 3342 8447
      3350 8531 3406 8541
TIME...MOT...LOC 0028Z 353DEG 28KT 3380 8450 3371 8482
          3385 8493 3391 8529

$$
1 follow-up statement
598 
WWUS52 KFFC 140058
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 PM EDT THU JUN 13 2013

GAC067-143-223-233-140108-
/O.CAN.KFFC.SV.W.0154.000000T0000Z-130614T0115Z/
POLK GA-PAULDING GA-COBB GA-HARALSON GA-
858 PM EDT THU JUN 13 2013

...THE SEVERE THUNDERSTORM WARNING FOR HARALSON...SOUTHWESTERN
COBB...SOUTHERN PAULDING AND SOUTHERN POLK COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORMS HAVE MOVED OUT OF THE AREA AND NO LONGER 
POSE A THREAT.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FRIDAY
MORNING FOR NORTHERN GEORGIA.

LAT...LON 3365 8529 3372 8506 3381 8504 3377 8489
      3379 8473 3380 8472 3380 8463 3375 8458
      3375 8457 3369 8448 3342 8447 3350 8531
      3366 8534
TIME...MOT...LOC 0058Z 353DEG 28KT 3357 8447 3348 8479
          3362 8490 3368 8525

$$

GAC045-077-097-113-121-140115-
/O.CON.KFFC.SV.W.0154.000000T0000Z-130614T0115Z/
CARROLL GA-COWETA GA-DOUGLAS GA-FAYETTE GA-FULTON GA-
858 PM EDT THU JUN 13 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHWESTERN FULTON...NORTHWESTERN FAYETTE...DOUGLAS...NORTH
CENTRAL COWETA AND CARROLL COUNTIES...

AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM UNION CITY TO ROSCOE TO TREASURE
LAKE TO 6 MILES NORTHWEST OF MOUNT ZION...MOVING SOUTH AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CANNONGATE...SANDY CREEK...DUNAWAY GARDENS...TYRONE...BYERS
CROSSROADS...JOHN TANNER STATE PARK...CARROLLTON...SEATON LAKE...
CLEM...PLANT YATES...WHITESBURG AND BOWDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FRIDAY
MORNING FOR NORTHERN GEORGIA.

&&

LAT...LON 3365 8529 3372 8506 3381 8504 3377 8489
      3379 8473 3380 8472 3380 8463 3375 8458
      3375 8457 3369 8448 3342 8447 3350 8531
      3366 8534
TIME...MOT...LOC 0058Z 353DEG 28KT 3357 8447 3348 8479
          3362 8490 3368 8525

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:28 PM EDT, 4 hours 59 minutes earlier.

Area forecast discussion, Jun 13, 3:28 PM EDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT THU JUN 13 2013

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
NORTHWEST UPPER FLOW DOMINATES THROUGH THIS FORECAST PERIOD.
MODERATE SHORT WAVE CURRENTLY SWEEPING THROUGH THE OHIO VALLEY INTO
THE MID-ATLANTIC STATES...BRUSHING THROUGH THE FORECAST AREA THIS
EVENING. UNSEASONABLY SHARP FRONTAL BOUNDARY ASSOCIATED WITH THIS
SYSTEM WILL SWEEP ACROSS NORTH AND CENTRAL GEORGIA OVERNIGHT. CLEAR
SKIES HAVE ALLOWED TEMPERATURES TO CLIMB INTO THE LOWER TO MID 90S
ACROSS THE FORECAST AREA THIS AFTERNOON ALLOWING THE ATMOSPHERE TO
BECOME MODERATELY UNSTABLE. BEST LOW-LEVEL AND DEEP LAYER SHEAR
REMAIN NORTH OF THE STATE...BUT ARE SUFFICIENT ACROSS NORTH GEORGIA
FOR A HIGH-END SLIGHT RISK OF DAMAGING WINDS AND LARGE HAIL WITH A
LINEAR CONVECTIVE SYSTEM. 12Z FFC SOUNDING...MODEL SOUNDINGS FOR
THIS AFTERNOON AND EVENING AND THE SPECIAL 18Z FFC SOUNDING ARE ALL
SHOWING THE LIMITING FACTOR ACROSS NORTH AND CENTRAL GEORGIA WILL
LIKELY BE A FAIRLY DRY VERTICAL MOISTURE PROFILE. THIS WOULD NOT
SUPPRESS CONVECTIVE ACTIVITY COMPLETELY ACROSS THE AREA BUT WILL
LIKELY KEEP THE COVERAGE LIMITED TO THE CURRENT TREND OF A
RELATIVELY NARROW BAND WITH MORE SCATTERED COVERAGE ALONG THE LINE.
THE POTENTIAL FOR SCATTERED DAMAGING WINDS AND HAIL REMAINS HIGH
WITH THIS PROFILE.

18Z SOUNDING IS AMAZINGLY SIMILAR TO THE 18Z FORECAST SOUNDING FROM
THE 12Z GFS. SHOWS ONLY 1.3 INCHES PW AND USING THE MIXED LAYER
YIELDS AROUND 1700 J/KG CAPE. ALSO SHOWS A 2.5-3.5 DEGREE CAP AROUND
THE LCL WITH AROUND 125 J/KG CIN TO OVERCOME BEFORE REACHING THE
LFC. THIS MIGHT BE HARD TO ACCOMPLISH WITH SURFACE HEATING ALONE...
HOWEVER ADDED MECHANICAL LIFT JUST AHEAD OF THE FRONT WITH THE
CURRENT LINE OF CONVECTION WILL LIKELY BE SUFFICIENT TO KEEP THE
NARROW LINE OF CONVECTION ACTIVE.

DRIER...MILDER AIRMASS MOVES INTO THE ENTIRE FORECAST AREA BY SUN UP
FRIDAY ENDING PRECIPITATION CHANCES. HIGHS FRIDAY WILL BE AT OR
SLIGHTLY BELOW SEASONAL NORMALS WITH LOWS SATURDAY MORNING
NOTICEABLY BELOW NORMAL.

20

.LONG TERM /SATURDAY THROUGH THURSDAY/...
VERY LITTLE CHANGES TO THE EXTENDED FORECAST TODAY AS MAIN CONCERN
HAS BEEN WITH THE NEAR-TERM /SEVERE WEATHER POTENTIAL THIS
EVENING/. DID LOWER MAX TEMPS FOR SATURDAY JUST A TAD AND
GENERALLY REFRESHED THE 4TH-5TH PERIODS WITH NEW GUIDANCE FOR
WINDS AND DEWPOINTS...BUT OTHERWISE NO SIGNIFICANT CHANGES. ONE
CONCERN FOR EARLY NEXT WEEK WOULD BE EXTENT OF CLOUD COVER WHICH
MAY LEAD TO COOLER HIGHS THAN ARE CURRENTLY ADVERTISED...BUT THIS
WILL BE REEVALUATED OVER THE NEXT FEW FORECASTS.

TDP

LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
/ISSUED 426 AM EDT THU JUN 13 2013/
MAINLY QUITE DRY WEATHER FRIDAY NIGHT INTO SUNDAY AS HIGH PRESSURE
DRIFTS ACROSS THE AREA. THE UPPER HIGH FLATTENS SUNDAY WITH THE
SOUTHERN EDGE OF THE WESTERLIES MOVING INTO N GA SUNDAY NIGHT WITH
THE POTENTIAL FOR A SHORT WAVE TO AFFECT THE NORTHERN COUNTIES WITH
SMALL CHANCES FOR SHOWERS AND THUNDERSTORMS. MOISTURE AND
INSTABILITY RETURN MONDAY...MOST SO FOR N GA...GIVING POTENTIAL FOR
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA.
SCATTERED SHOWERS AND THUNDERSTORMS LOOK TO BE IN THE CARDS ACROSS
THE AREA TUESDAY WITH THE POTENTIAL FOR SHORT WAVES TO ENHANCE
THUNDERSTORM ACTIVITY AS A WEAK COLD FRONT APPROACHES N GA. THE
FRONT LOOKS TO STALL ACROSS THE AREA WEDNESDAY INTO THURSDAY
CONTINUING SOME CHANCE FOR SHOWERS AND STORMS.

BDL

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THIS FORECAST
PERIOD OUTSIDE OF CONVECTIVE ACTIVITY. ISOLATED TO SCATTERED AREAS
OF MVFR VISIBILITIES ARE POSSIBLE BETWEEN 06Z AND 14Z...HOWEVER I DO
NOT HAVE ANY MVFR PERIODS AT THE TAF SITES. WINDS WILL REMAIN
WESTERLY BETWEEN 08-14KT WITH GUSTS 18-24KT THROUGH 00Z. WINDS WILL
DIMINISH TO 4-8KT AND BECOME MORE NORTHWESTERLY BY 06Z. LINE OF
SHOWERS AND THUNDERSTORMS IS EXPECTED TO SWEEP SOUTH ACROSS THE AREA
BETWEEN 20Z AND 08Z...IMPACTING THE ATLANTA METRO AREA AND KAHN TAF
SITES BETWEEN 21Z AND 01Z AND THE KCSG AND KMCN TAF SITES BETWEEN
23Z AND 03Z.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ALL ELEMENTS...EXCEPT MEDIUM FOR COVERAGE OF CONVECTION.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  86  63  89 /  60   5   0   0
ATLANTA         69  85  65  87 /  60   5   0   0
BLAIRSVILLE     61  82  59  82 /  10   5   0   5
CARTERSVILLE    65  85  60  88 /  30   5   0   5
COLUMBUS        72  90  67  90 /  60   5   0   0
GAINESVILLE     67  84  65  85 /  30   5   0   0
MACON           70  90  64  90 /  60   5   0   0
ROME            65  86  60  88 /  20   5   0   5
PEACHTREE CITY  66  86  61  88 /  60   5   0   0
VIDALIA         74  90  67  92 /  60  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARTOW...CATOOSA...CHATTOOGA...
CHEROKEE...DADE...DAWSON...FANNIN...FLOYD...FORSYTH...GILMER...
GORDON...HALL...JACKSON...LUMPKIN...MADISON...MURRAY...PICKENS...
TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

SHORT TERM...20
LONG TERM....TDP
AVIATION...20
Hazardous weather outlook, Jun 13, 12:30 PM EDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1230 PM EDT THU JUN 13 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1230 PM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA
   THIS AFTERNOON AND EVENING...

WEATHER HAZARDS EXPECTED...
DAMAGING WINDS TO 70 MPH...LARGE HAIL...FREQUENT LIGHTNING...BRIEF
HEAVY RAIN.

DISCUSSION...
A COLD FRONT WILL MOVE INTO NORTH GEORGIA THIS AFTERNOON AND MOVE
ACROSS THE AREA THROUGH TONIGHT. THE FRONT WILL BE SUPPORTED BY AN
UPPER LEVEL DISTURBANCE AND WILL ENCOUNTER AN INCREASINGLY UNSTABLE
AIRMASS. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND
AHEAD OF THE FRONT AND PROGRESS SOUTH TO SOUTHEAST THROUGH THE
AFTERNOON AND EVENING. THERE IS ENOUGH UNCERTAINTY THAT WIDESPREAD
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED THUNDERSTORMS WILL RETURN MONDAY THROUGH WEDNESDAY
AS MOISTURE AND INSTABILITY RETURN TO THE AREA ALONG WITH THE
POTENTIAL FOR UPPER LEVEL DISTURBANCES TO ENHANCE THUNDERSTORM
POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED STARTING AT 200 PM EDT THIS
AFTERNOON. EMERGENCY MANAGERS SHOULD MONITOR THE FORECAST AND
PROGRESSION OF ANY SEVERE WEATHER.

In the hours before

Local storm report, Jun 13, 7:40 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     TSTM WND GST     GAINESVILLE             34.30N 83.83W
06/13/2013  M49 MPH          HALL               GA   ASOS

            THIS WIND GUST WAS RECORDED AT THE AIRPORT ASOS.

0703 PM     TSTM WND GST     1 N FLOWERY BRANCH      34.20N 83.93W
06/13/2013  M59 MPH          HALL               GA   BROADCAST MEDIA

            TV MEDIA PASSED ALONG A 59 MPH WIND GUST FROM A VIEWERS
            DAVIS WEATHER STATION.

&&

GWETZEL
Local storm report, Jun 13, 8:00 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     MARIETTA                33.95N 84.55W
06/13/2013  M52 MPH          COBB               GA   ASOS

            WIND GUST RECORDED AT DOBBINS ARB.

&&

GWETZEL
Local storm report, Jun 13, 8:03 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
803 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND GST     CHAMBLEE                33.89N 84.30W
06/13/2013  M60 MPH          DEKALB             GA   ASOS

            THIS WIND WAS RECORDED AT PEACHTREE DEKALB AIRPORT.

&&

GWETZEL
Local storm report, Jun 13, 8:04 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             CEDARTOWN               34.01N 85.25W
06/13/2013  E1.00 INCH       POLK               GA   PUBLIC

&&

SNELSON
Local storm report, Jun 13, 8:11 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
811 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             BOLD SPRINGS            33.90N 83.80W
06/13/2013  M1.00 INCH       WALTON             GA   PUBLIC

            PUBLIC REPORTED 1 INCH HAIL.

&&

GWETZEL
Local storm report, Jun 13, 8:24 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     SANDY SPRINGS           33.93N 84.38W
06/13/2013                   FULTON             GA   FIRE DEPT/RESCUE

            SEVERAL TREES ARE DOWN ACROSS SANDY SPRINGS.

0751 PM     TSTM WND DMG     SANDY SPRINGS           33.93N 84.38W
06/13/2013                   FULTON             GA   EMERGENCY MNGR

            SEVERAL LARGE TREES ARE DOWN NEAR NORTH RIDGE AND ROSWELL
            ROADS.

0727 PM     TSTM WND DMG     STATHAM                 33.96N 83.60W
06/13/2013                   BARROW             GA   EMERGENCY MNGR

            SEVERAL LARGE TREES ACROSS BARROW COUNTY ARE DOWN PER
            EMA.

&&

GWETZEL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:01 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oglethorpe44 min
Jun 13, 8:06 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Henry, Newton and 1 more39 min
Jun 13, 8:43 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton47 min
Jun 13, 8:45 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Coweta, Fayette, Henry, Spalding45 min
Jun 13, 8:49 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Morgan, Putnam41 min
Jun 13, 9:09 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe51 min
Jun 13, 9:10 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton, Heard and 1 more35 min
Jun 13, 9:30 PM EDTSpecial Weather StatementFFCHeard, Lamar, Meriwether, Pike, Troup, Upson30 min
Jun 13, 9:44 PM EDTSpecial Weather StatementFFCCoweta16 min
Jun 13, 9:53 PM EDTSevere Thunderstorm WarningFFCBaldwin, Twiggs, Wilkinson52 min
Jun 13, 9:55 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Pike, Troup, Upson50 min
Jun 13, 10:11 PM EDTSpecial Weather StatementFFCCrawford34 min
Jun 13, 10:29 PM EDTSpecial Weather StatementFFCHarris, Muscogee, Talbot, Taylor46 min
Jun 13, 10:37 PM EDTSpecial Weather StatementFFCHouston, Peach23 min
Jun 13, 10:52 PM EDTSpecial Weather StatementFFCBleckley, Pulaski38 min
Jun 13, 11:10 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more65 min
Jun 13, 11:49 PM EDTSpecial Weather StatementFFCCrisp26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.